# SDR YENA2024011100024

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 70,917 hours, 25,066 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#171, LGA-FLL. 'CABIN ODOR DURING INITIAL CLIMB AND DESCENDING THRU 10,000 MUSTY ODOR ONLY ON FLIGHT DECK; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10 (A), 1C PER TSM 05-50-00-810-835-B/ TSM 05-50-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
